MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event is still under investigation at this time.
 
Event or Problem Description
During an unknown procedure on the male patient it was noted that there was blood leakage from the fitting of the check-flo valve.The device was replaced with another manufacturer's device and the procedure was completed successfully.There have been no adverse effects to the patient reported.
 
Additional Manufacturer Narrative
(b)(4).(additional information provided/updated): investigation/evaluation: during the course of the investigation, a review of the complaint history, manufacturing instructions, quality control, device history record, and trends of the product was conducted.Neither the actual used product nor photographs were returned for investigation.Based on the information provided we were unable to determine the root cause of this event.However, it is feasible from the review of the consumers description of the event, that the valve was dislodged when the dilator was inserted into the sheath.We will continue to monitor for similar complaints.Per the quality engineering risk assessment (qera) no further action is required.
 
Event or Problem Description

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key5649716
Report Number1820334-2016-00300
Device Sequence Number16195095
Product Code DYB
UDI-Device Identifier00827002095823
UDI-Public(01)00827002095823(17)181103(10)6169175
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberRCFW-16.0P-38-70-RB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/21/2016
Device Age6 MO
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/12/2016
Supplement Report FDA Received Date07/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1